Choquette's Urban Fables
Questioning a Certain Modernity
Bibliographic Data
| ID | 19423347 |
|---|---|
| Authors | Emile J Talbot (University of Illinois Urbana-Champaign, corresponding author), Émile Talbot (University of Illinois Urbana-Champaign) |
| Year | 2002 |
| Volume | 34 |
| Pages | 47-57 |
| Publication date | 2002-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Quebec Studies (JOURNAL) |
| Journal identifiers | ISSN: 0737-3759 • E-ISSN: 2052-1731 |
| Publisher | Liverpool University Press (PUBLISHER • GB) |
| DOI | 10.3828/qs.34.1.47 |
| OpenAlex | W1998625553 |
| Language | EN |
| References cited | 1 |
| Highly cited | No |
|---|